Document Detail


Heparin-induced thrombocytopenia in a patient with lung embolism and left-sided pneumonia: a case report.
MedLine Citation:
PMID:  18204124     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
A case of a 73-year obese female with arterial hypertension, periodical metrorrhagia, polydipsia, and polyuria is presented. The patient was admitted to the hospital because of increasing dyspnea, cough, subfebrile body temperature, and decreasing exercise tolerance. Physical examination and laboratory tests were suggestive for massive lung embolism. Low molecular heparin was started and after 5 days' therapy, heparin-induced thrombocytopenia was diagnosed.
Authors:
A Doboszyńska; M Rozek; E Swietlik; I Tomaszewska
Related Documents :
15136384 - Actual and predicted postoperative changes in lung function after pneumonectomy: a retr...
7434284 - Cardiac and respiratory responses to exercise in adolescent idiopathic scoliosis.
8002554 - Lung volumes and expiratory flow limitation during exercise in interstitial lung disease.
7615474 - Aerosol deposition and dispersion characterize lung injury in a canine model of emphysema.
20308694 - Effects of acute multinutrient supplementation on rugby union game performance and reco...
22409634 - A 21-week bone deposition promoting exercise programme increases bone mass in young peo...
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Journal of physiology and pharmacology : an official journal of the Polish Physiological Society     Volume:  58 Suppl 5     ISSN:  0867-5910     ISO Abbreviation:  J. Physiol. Pharmacol.     Publication Date:  2007 Nov 
Date Detail:
Created Date:  2008-01-21     Completed Date:  2008-04-23     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  9114501     Medline TA:  J Physiol Pharmacol     Country:  Poland    
Other Details:
Languages:  eng     Pagination:  135-9     Citation Subset:  IM    
Affiliation:
Department of Clinical Nursing, Warsaw Medical University, Warsaw, Poland. anna.doboszynska@wp.pl
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Aged
Antibodies / blood
Anticoagulants / adverse effects*,  immunology
Enoxaparin / adverse effects*,  immunology
Female
Humans
Platelet Factor 4 / immunology
Pneumonia / complications*
Pulmonary Embolism / complications,  drug therapy*,  radiography
Thrombocytopenia / chemically induced*
Tomography, X-Ray Computed
Chemical
Reg. No./Substance:
0/Antibodies; 0/Anticoagulants; 0/Enoxaparin; 37270-94-3/Platelet Factor 4

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Pleuritis as the first symptom of pulmonary embolism: a case report.
Next Document:  Inhalation of tobramycin in patients with cystic fibrosis: comparison of two methods.